Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The invariance principle for dependent random variables


Author: Patrick Billingsley
Journal: Trans. Amer. Math. Soc. 83 (1956), 250-268
MSC: Primary 60.0X
MathSciNet review: 0090923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0090923-6
Article copyright: © Copyright 1956 American Mathematical Society